# SDR DALA2024092709484

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 ELONGATED HOLES WERE FOUND COMMON TO THE UPPER FLANGE OF CROSS BEAM AT FR66 AND -Y765 AND -Y1292. CORRECTIVE ACTION: REPAIRED PER ER/A 620041-14. (0577843)
